# SDR AALA20030088

- Difficulty date: January 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIDEWALL LIGHTS INOPERATIVE.  REPAIRED WIRE ON EMERGENCY EXIT SIDEWALL LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
